# SDR DALA2022022401212

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 LENGTH OUT OF LIMITS (PIN EXTENSION) OF ROTARY SNUBBER AT 4R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00380: ROTATORY SNUBBER WAS REPLACED BY A SERVICEABLE SNUBBER. (2130497)
